# SDR REXA2019041900598

- Difficulty date: April 19, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 13,423 hours, 9,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON LOWER STRIKER IN STA. FS= 319 TO FS= 349 AND 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX) LEVEL CORROSION 2. LOWER STRIKER IN STA. FS= 319 TO FS= 349 AND 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR.6.
